# SDR CA960605002

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-25
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR WAS SELECTED UP ON CLIMB OUT THE NOSE GEAR DOOR LIGHT REMAINED ON AND THERE WAS AN UNSAFE LANDING GEAR WARNING, GEAR EXTENDED AND AIRCRAFT LANDED.
